# SDR 01FDEA00069

- Difficulty date: January 29, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 3441 · Inertial Guidance System
- Part: Wire
- Condition: Broken
- Location: Vertical Gyro
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR STILL INOP.  FOUND BROKEN WIRE BETWEEN F11 AT RT TO R68 U ON VERTICAL GYRO CONNECTOR D669.  REMOVED AND REPLACED WIRE ACCORDANCE WITH BOEING WIRE STANDARD CHAPTER 20.  OPS CK OK.
